| Catalog Number |
03P84-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
Apnea (1720); Breast Cancer (1759); Transient Ischemic Attack (2109)
| Date of Event |
08/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2018, abbott point of care was contacted by a customer regarding i-stat crea+ cartridges that yielded a suspected discrepant creatinine result on a female patient cancer patient who was receiving chemotherapy treatments the week of (b)(6) 2018.There was no additional patient information available at the time of this report.Return product is available.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 09/25/2018.A review of the device history record confirmed the lot passed finished goods release criteria.Retained and returned cartridge testing met the acceptance criteria found in q04.01.003 rev.Ac, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.